open access

Vol 89, No 5 (2021)
Clinical vignette
Submitted: 2021-03-22
Accepted: 2021-05-20
Published online: 2021-10-20
Get Citation

Antitubercular therapy — an uncommon side effect

Mayank Kapur1, Nitesh Gupta1, Neeraj Kumar Gupta1, Shibdas Chakrabarti1, Rohit Kumar1, Pranav Ish1
DOI: 10.5603/ARM.a2021.0097
·
Pubmed: 34725810
·
Adv Respir Med 2021;89(5):544-545.
Affiliations
  1. Vardhman Mahavir Medical College & Safdarjung Hospital, New Delhi, India

open access

Vol 89, No 5 (2021)
CLINICAL VIGNETTES
Submitted: 2021-03-22
Accepted: 2021-05-20
Published online: 2021-10-20

Abstract

Not available

Abstract

Not available
Get Citation

Keywords

antitubercular therapy; DRESS syndrome; therapy

About this article
Title

Antitubercular therapy — an uncommon side effect

Journal

Advances in Respiratory Medicine

Issue

Vol 89, No 5 (2021)

Article type

Clinical vignette

Pages

544-545

Published online

2021-10-20

DOI

10.5603/ARM.a2021.0097

Pubmed

34725810

Bibliographic record

Adv Respir Med 2021;89(5):544-545.

Keywords

antitubercular therapy
DRESS syndrome
therapy

Authors

Mayank Kapur
Nitesh Gupta
Neeraj Kumar Gupta
Shibdas Chakrabarti
Rohit Kumar
Pranav Ish

References (6)
  1. Kardaun SH, Sidoroff A, Valeyrie-Allanore L, et al. Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist? Br J Dermatol. 2007; 156(3): 609–611.
  2. Kano Y, Ishida T, Hirahara K, et al. Visceral involvements and long-term sequelae in drug-induced hypersensitivity syndrome. Med Clin North Am. 2010; 94(4): 743–59, xi.
  3. Bocquet H, Bagot M, Roujeau JC. Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS). Semin Cutan Med Surg. 1996; 15(4): 250–257.
  4. Jridi S, Azzeddine R, Bourkadi JE. [DRESS syndrome secondary to antituberculosis drugs: about a case]. Pan Afr Med J. 2017; 27: 37.
  5. Coster A, Aerts O, Herman A, et al. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome caused by first-line antituberculosis drugs: Two case reports and a review of the literature. Contact Dermatitis. 2019; 81(5): 325–331.
  6. Allouchery M, Logerot S, Cottin J, et al. French Pharmacovigilance Centers Network and the French Investigators for skin adverse reactions to drugs. Antituberculosis drug-associated DRESS: a case series. J Allergy Clin Immunol Pract. 2018; 6(4): 1373–1380.

Regulations

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

Czasopismo Pneumonologia i Alergologia Polska dostęne jest również w Ikamed - księgarnia medyczna

Wydawcą serwisu jest "Via Medica sp. z o.o." sp.k., ul. Świętokrzyska 73, 80–180 Gdańsk

tel.:+48 58 320 94 94, faks:+48 58 320 94 60, e-mail: viamedica@viamedica.pl